# SDR CALA2013073090066

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 52,457 hours, 21,116 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 1139
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN SYS LOW LEVEL ECAM, FLT DIVERTED, MESSAGE FOLLOWED BY SYS LOW PRESSURE, VERIFIED HYD QTY WAS AT ZERO.  REPORTED BY CREW. REPLACED NR 1 ENG HYD. PUMP, OPS, LEAK CHECKED GOOD.  ALSO REPLACED NR 1 ENG HYD PRESS SWITCH AND CASE DRAIN FILTER.  FOUND FILTER CLEAN.  HYD LOW PRESS AND HI PRESS FILTERS DPI NOT TRIPPED.
